# SDR CA960619024

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 2550 · Cargo Compartments
- Part: Release Cable
- Part number: 206072902005
- Condition: Binding
- Location: Sling
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNCOMMANDED SLING LOAD RELEASE. INVESTIGATION FOUND THAT MANUAL RELEASE CABLE WOULD NOT RETURN TO FULLY EXTENDED POSITION. SUSPECT CABLE FRAYED AND BINDING INSIDE SHEATH.
